Side effects of taking HCG with Amino Acid complex
I just started taking HCG with Amino Acid complex, and I noticed that my stool has become very tan in color...could this be from the drops? I also have slight abdominal pain and pains in my back..I was taking HCG about a month ago but not by the same company and it did not have the Amino Acid in it. It this be what is causing me to feel different?
welcome to hcm
thanks for the query
your body is getting plenty of nutrients and energy from the stored fat that's being consumed, the stomach gets much less food than it's used to. so it can cause abdominal pain
your bowel movements to come less so you can have constipation with light stools
its better to consult your physician
you can opt for weight loss in a more natural way than using hcg drops
these can harm your body
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]